Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have pulsating feeling in the center of chest and above knee, which is sporadic. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have a pulsating feeling in the centre of my chest and also above my left knee which is sporadic.
Posted Mon, 5 Aug 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 26 minutes later
Dear sir ,

Thank you for posting your query on XXXXXXX .

Looking into the history you have given it is very non specific complaint but still we can discuss the possibilities . Since you give a history of having two stents that means you are suffering from heart disease which may lead to arrythmias giving rise to throbbing sensation which is a likely possibilty in your case. Aortic aneurysm also needs to be ruled out for such symptoms can be because of them . Any AV malformation can also lead to such throbbing sensation .

Throbbing sensation of left knee is a very uncommon complaint and cannot be expalined without examining the knee itself.

I advsie you to visit a cardiologist and get yourself evaluted fully . An ECG , 2 D ECHO may be necessary as your treating doctor advises.

Wish you good health .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Have pulsating feeling in the center of chest and above knee, which is sporadic. Suggest? 5 minutes later
The sensation above my left knee is a pumping effect would this be due to blood flow.As the symtoms seem to happen together.
Answered by Dr. Shruti Rijhwani 2 hours later
Dear sir,

Thanks for reverting back.

It is possible in cases of aneurysm or AV malformations but that is very less likely . Only after examination your doctor would be able to tell you .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor